logo AFST

Local-global compatibility for l=p, I
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 1, pp. 57-92.

Nous prouvons la compatibilité entre les correspondances de Langlands locale et globale aux places divisant l pour les représentations galoisiennes l-adiques associèes à des représentations automorphes cuspidales algébriques et régulières de GL n sur un corps CM qui sont duales de leur conjuguée complexe, sous les hypothèses supplémentaires que ces représentations automorphes ont des vecteurs fixes par un sous-groupe d’Iwahori aux places divisant l et ont un poids régulier au sens de Shin.

We prove the compatibility of the local and global Langlands correspondences at places dividing l for the l-adic Galois representations associated to regular algebraic conjugate self-dual cuspidal automorphic representations of GL n over an imaginary CM field, under the assumption that the automorphic representations have Iwahori-fixed vectors at places dividing l and have Shin-regular weight.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1329
@article{AFST_2012_6_21_1_57_0,
     author = {Thomas Barnet-Lamb and Toby Gee and David Geraghty and Richard Taylor},
     title = {Local-global compatibility for $l=p$, {I}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {57--92},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 21},
     number = {1},
     year = {2012},
     doi = {10.5802/afst.1329},
     zbl = {1259.11057},
     mrnumber = {2954105},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1329/}
}
Thomas Barnet-Lamb; Toby Gee; David Geraghty; Richard Taylor. Local-global compatibility for $l=p$, I. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 1, pp. 57-92. doi : 10.5802/afst.1329. https://afst.centre-mersenne.org/articles/10.5802/afst.1329/

[1] Badulescu (A. I.).— Jacquet-Langlands et unitarisabilité, J. Inst. Math. Jussieu 6, no. 3, p. 349-379 (2007). | MR 2329758 | Zbl 1159.22005

[2] Barnet-Lamb (T.), Gee (T.), Geraghty (D.), and Taylor (R.).— Local-global compatibility for l=p, II (2011).

[3] Barnet-Lamb (T.), Geraghty (D.), Harris (M.), and Taylor (R.).— A family of Calabi-Yau varieties and potential automorphy II, Publ. Res. Inst. Math. Sci. 47, no. 1, p. 29-98 (2011). | MR 2827723 | Zbl pre05883091

[4] Caraiani (A.).— Local-global compatibility and the action of monodromy on nearby cycles, preprint arXiv:1010.2188 (2010).

[5] Clozel (L.).— Motifs et formes automorphes: applications du principe de fonctorialité, Automorphic forms, Shimura varieties, and L-functions, Vol. I (Ann Arbor, MI, 1988), Perspect. Math., vol. 10, Academic Press, Boston, MA, p. 77-159 (1990). | MR 1044819 | Zbl 0705.11029

[6] Gillet (H.) and Messing (W.).— Cycle classes and Riemann-Roch for crystalline cohomology, Duke Math. J. 55, no. 3, p. 501-538 (1987). | MR 904940 | Zbl 0651.14014

[7] Harris (M.), Shepherd-Barron (N.), and Taylor (R.).— A family of Calabi-Yau varieties and potential automorphy, Ann. of Math. (2) 171, no. 2, p. 779-813 (2010). | MR 2630056 | Zbl pre05712744

[8] Harris (M.) and Taylor (R.).— The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, Princeton, NJ, With an appendix by Vladimir G. Berkovich (2001). | MR 1876802 | Zbl 1036.11027

[9] Katz (N. M.) and Messing (W.).— Some consequences of the Riemann hypothesis for varieties over finite fields, Invent. Math. 23, p. 73-77 (1974). | MR 332791 | Zbl 0275.14011

[10] Kottwitz (R.).— Stable trace formula: elliptic singular terms, Math. Annalen 275, p. 365-399 (1986). | MR 858284 | Zbl 0577.10028

[11] Kottwitz (R. E.).— Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5, no. 2, p. 373-444 (1992). | MR 1124982 | Zbl 0796.14014

[12] Mantovan (E.).— On the cohomology of certain PEL-type Shimura varieties, Duke Math. J. 129, no. 3, p. 573-610 (2005). | MR 2169874 | Zbl 1112.11033

[13] Sug Woo Shin.— Galois representations arising from some compact Shimura varieties, Annals of Math. (2) 173, no. 3, p. 1645-1741 (2011). | MR 2800722

[14] Taylor (R.) and Yoshida (T.).— Compatibility of local and global Langlands correspondences, J. Amer. Math. Soc. 20, no. 2, p. 467-493 (electronic) (2007). | MR 2276777 | Zbl 1210.11118